Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Chaotic Dynamical Systems: An Introduction

Mukul Majumdar
Economic Theory
Vol. 4, No. 5 (Aug., 1994), pp. 641-648
Published by: Springer
Stable URL: http://www.jstor.org/stable/25054795
Page Count: 8
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
Chaotic Dynamical Systems: An Introduction
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[641]
    [641]
  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643
  • Thumbnail: Page 
644
    644
  • Thumbnail: Page 
645
    645
  • Thumbnail: Page 
646
    646
  • Thumbnail: Page 
647
    647
  • Thumbnail: Page 
648
    648